Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
International Journal of Difference Equations (IJDE). ISSN 0973-6069 Volume 3 Number 1 (2008), pp. 3751
 

Summary: International Journal of Difference Equations (IJDE).
ISSN 0973-6069 Volume 3 Number 1 (2008), pp. 3751
Research India Publications
http://www.ripublication.com/ijde.htm
Global Attractivity for Nonlinear Delay
Dynamic Equations
Douglas R. Anderson
Department of Mathematics and Computer Science,
Concordia College, Moorhead, MN 56562, USA
E-mail: andersod@cord.edu
Abstract
Conditions under which solutions of a first-order nonlinear variable-delay dynamic
equation go to zero at infinity are given, for arbitrary time scales that are unbounded
above. In two examples, we apply our techniques to dynamic equations on isolated,
unbounded time scales.
AMS subject classification: 39A10.
Keywords: Delay dynamic equation, time scale, attractivity.
1. Introduction to the Delay Dynamic Equation
UtilizingHilger'slandmarkpaper[11], inwhichheunifies, extends, andgeneralizesideas
from continuous calculus, discrete calculus, and quantum calculus to arbitrary time-scale

  

Source: Anderson, Douglas R. - Department of Mathematics and Computer Science, Concordia College

 

Collections: Mathematics